# SDR 98ZZZX490

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N356WC
- Make and model: Gulstm 560
- Aircraft serial: 5600432
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 65412002
- Condition: Corroded
- Location: Mlg
- Part time: 152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PHASE 1 AND PHASE 2 ON BOTH MLG AXLES, FOUND CORROSION ON THEM.  THIS SPECIFIC INSPECTION ITEM IS ITEM CODE NR A324040 IN THE PHASE 2 INSPECTION.  THE AXLE IS TO BE INSPECTED FOR PRESENCE OF PRIMER ON THE AXLE AND AXLE ADAPTER WHERE THE BRAKE AND BRAKE ADAPTER ARE LOCATED.  THE AXLES AND AXLE ADAPTER DID NOT HAVE THE REQUIRED PRIMER.  AS A RESULT, LIGHT CORROSION HAD ALREADY STARTED FORMING.  THE CORROSION WAS CLEANED UP AND CORROSION RESISTANT EPOXY PRIMER WAS APPLIED PER THE CITATION COMPONENT MM.
